270 0

Extended quasi b-metric-like spaces and some fixed point theorems for contractive mappings

Title
Extended quasi b-metric-like spaces and some fixed point theorems for contractive mappings
Author
박춘길
Issue Date
2020-05
Publisher
Tsinghua University
Citation
Applied Mathematics E - Notes, v. 20, page. 204-214
Abstract
In this paper, we introduce the structure of extended quasi b-metric like spaces as a generalization of both quasi metric like spaces and quasi b-metric like spaces. Also, we present the notion of JSR-contractive mappings in the setup of extended quasi b-metric like spaces and investigate the existence of fixed point for such mappings. We also provide examples to illustrate the results presented herein.
URI
http://www.math.nsysu.edu.tw/~amen/https://repository.hanyang.ac.kr/handle/20.500.11754/166256
ISSN
1607-2510
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE